Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 1-4

Juan Carlos Rosales, Orlando Jose Avila Blas, Hyun Mo Yang
      Monte Carlo simulation of American Tegumentary Leishmaniasis epidemic. The case in Oran, Salta, Argentina, 1985-2007
      Applied Mathematical Sciences, Vol. 11, 2017, no. 1, 1-14
      https://doi.org/10.12988/ams.2017.610255

Young Hee Geum
      Dynamical behavior for optimal cubic-order multiple solver
      Applied Mathematical Sciences, Vol. 11, 2017, no. 1, 15-21
      https://doi.org/10.12988/ams.2017.69246

G.Sh. Tsitsiashvili, M.A. Osipova
      Stationary flows in acyclic queuing networks
      Applied Mathematical Sciences, Vol. 11, 2017, no. 1, 23-30
      https://doi.org/10.12988/ams.2017.610257

Igor V. Olemskoy, Alexey S. Eremin, Nikolai A. Kovrizhnykh
      Embedded methods of order six for special systems of ordinary differential equations
      Applied Mathematical Sciences, Vol. 11, 2017, no. 1, 31-38
      https://doi.org/10.12988/ams.2017.610260

Abd Fatah Wahab, Mohammad Izat Emir Zulkifly
      A new fuzzy Bezier curve modeling by using fuzzy control point relation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 1, 39-57
      https://doi.org/10.12988/ams.2017.69239

Mussa Juma, Min Cherng Lee
      A empirical study on annuity pricing with minimum guarantees
      Applied Mathematical Sciences, Vol. 11, 2017, no. 2, 59-75
      https://doi.org/10.12988/ams.2017.610261

Mohammed Ali Ahmed, J. Baskar Babujee
      On face antimagic labeling of strong face plane graphs
      Applied Mathematical Sciences, Vol. 11, 2017, no. 2, 77-91
      https://doi.org/10.12988/ams.2017.610262

Oleg Kudryavtsev, Vasily Rodochenko
      A Wiener-Hopf factorization approach for pricing barrier options in the Heston model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 2, 93-100
      https://doi.org/10.12988/ams.2017.610254

R. Caimmi, A. Franzon, S. Tognon
      Musical intervals under 12-note equal temperament: a geometrical interpretation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 3, 101-152
      https://doi.org/10.12988/ams.2017.610264

Andrei Panteleev, Valentin Panovskiy
      Application of meta-heuristic interval optimization algorithms to technical system design problems
      Applied Mathematical Sciences, Vol. 11, 2017, no. 4, 153-161
      https://doi.org/10.12988/ams.2017.610259

Juan Carlos Figueroa-Garcia, German Hernandez-Perez, Yurilev Chalco-Cano
      On computing functions of type-2 fuzzy sets I: interval type-2 fuzzy sets
      Applied Mathematical Sciences, Vol. 11, 2017, no. 4, 163-171
      https://doi.org/10.12988/ams.2017.610263

Hyo-Il Park
      A new definition on the process capability index based on quantiles
      Applied Mathematical Sciences, Vol. 11, 2017, no. 4, 173-183
      https://doi.org/10.12988/ams.2017.610266

O.V. Chernoyarov, A.V. Salnikova, A.A. Artemenko, M.T. Rzieva
      Random pulse detection against white noise and correlated interference in the conditions of parametrical prior uncertainty
      Applied Mathematical Sciences, Vol. 11, 2017, no. 4, 185-207
      https://doi.org/10.12988/ams.2017.610265